# SDR ASMF201510030

- Difficulty date: October 13, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 39,115 hours, 23,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED A BIRD STRIKE IN THE RT HORIZONTAL STABILIZER LE.  PERFORMED A BIRD STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-18, DETECTING A DENT OF 7.0” LONG, 2.5” WIDE & 0.750” IN THE HORIZONTAL STABILIZER LE SKIN OUT OF LIMITS.  THE LT HORIZONTAL STABILIZER LE SKIN WAS FORMED & STRAIGHTENED IAW BAC 5300-2, MSG NR AMX-AMX-15-0883-02N, SRM 55-10-01.  IT WAS INSPECTED PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW NDTM PART 6 51-00-00 PROCEDURE 11 & BSS 7039, NO CRACKS & DELAMINATION WERE FOUND, ALL CORRECT.
